# SDR JJBA2021090822006

- Difficulty date: August 22, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTLY UNDER FO'S DV WINDOW CUTOUT FRAME 10 CRACKED. REMOVED CHANNEL UNDER FO'S DV WINDOW CUTOUT AT FR10. LOCATED AND DRILLED NEW CHANNEL UNDER FO'S DV WINDOW CUTOUT AT FR10. TREATED AND PRIMED ALL HOLES. INSTALLED NEW CHANNEL UNDER FO'S DV WINDOW CUTOUT AT FR10. RESTORED FINISH TO FASTENERS.
